# SDR AWXA0000236

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STA 1016 FLOORBEAM UPPER T FLANGE CORRODED AT LBL 5.  CUT OUT DAMAGED AREA IAW 737 SRM 53-00-5, FABRICATED REPAIR SECTION FROM (BAC 1505-100617 7075T73), TREATED AND PRIMED IAW 737 SRM 51-20-01, INSTALLED IAW 737 SRM 51-40-02, PARTS ALODINED AND PRIMED IAW 737 SRM 51-20-1, 53-00-51.
